# SDR SWAA2014010723794

- Difficulty date: January 2, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 21,319 hours, 12,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS 747 TO BS 767, RBL 21.  R & R INTERCOSTAL IAW SRM.
